From St. Louis, Missouri, USA:
My 71 year old husband, who has type 2 diabetes and is currently undergoing radiation treatment for prostrate cancer, has been having a terrible itching on his back and legs for the last month, and the creams don't seem to work for long. If he showers, the water seems to take the itching or tingling away for about an hour. Is this anything connected to the diabetes?
I am sorry I do not know why he has the rash and the itching.
Original posting 15 Feb 2003
Posted to Other Illnesses
|Return to the Top of This Page|
Last Updated: Tuesday April 06, 2010 15:09:42
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.
This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents. Our mission is to provide education and support to families living with type 1 diabetes.
© Children with Diabetes, Inc. 1995-2018. Comments and Feedback.